ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On integral geometry in projective finsler spaces

Schneider, R. (2002) On integral geometry in projective finsler spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 37 (1). pp. 34-51. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview

    Abstract

    We prove integral geometric formulae of Grofton type for Holmes-Thompson areas of rectifiable Borel sets in smooth projective Finsler spaces.

    Item Type: Article
    Additional Information: Об интегральной геометрии в проективных финслеровских пространствах / Р. Шнайдер.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 03 Sep 2012 11:08
    Last Modified: 03 Oct 2012 09:55
    URI: http://mathematics.asj-oa.am/id/eprint/219

    Actions (login required)

    View Item